# SDR CA020702005

- Difficulty date: June 29, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 737296
- Aircraft time: 50,809 hours, 48,128 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE HAD REPORT LOW OIL QUANTITY ON ARRIVAL. MAINTENANCE SERVICED ENGINE WITH 11 LITRES. OIL TRENDS DID NOT INDICATE HIGH CONSUMPTION. RAN ENGINE AND FOUND OIL SMOKE COMING FROM EXHAUST. RETURN OIL FILTER FOUND FOULED WITH CARBON. SUSPECT CARBON SEAL FAILURE. ENGINE BEING REMOVED FROM NR 2 POSITIION. THIS IS PRELIMINARY REPORT FOR CANJET AIRLINES.
